# SDR AALA202010279001

- Difficulty date: October 26, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 19,357 hours, 9,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 WINDSHIELD DELAMINATED.    REPLACED WINDSHIELD, PER TASK CARD 56-94-01.
